# SDR REXA2024011600072

- Difficulty date: December 19, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-333 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 21L FROM F.S.310 TO F.S.333 IS CORRODED. INSTALLED NEW SERVICEABLE WEB FLOOR PROTECTOR ANGLES 2EA (PN SH670-32040-4S) AND 1EA (PN SH670-32040-3S) IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
